Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have always had clean skin until April of this year that I started getting cystic acne. I don't know what's causing it I just know that I have tried so many things and none of them work. I went to the dermatologists who's injected me with about 8 cortisone shots this year alone and the cystic acne keeps coming back in the same places. I have to pay out of pocket at the dermatologist office and its getting so expensive. He gave me tretinoin cream, veltin, and a spray that smells  like chlorine but none of them have helped. He recommended differin I have been using it for about 2 weeks and it doesn't seem to be helping. I also got on birth control about 5 months ago (ortho tri cyclen) and doesn't seem to be helping at all. I don't eat dairy its rare when I do. I just don't understand what's going on. I went on amazon and ordered this face wash called humane for cystic acne and I just started that today. 

my regimen consists of washing my face with cetaphil, toning with clean and clear non alcoholic toner, and putting differen on at night, Sometimes my cysts come to the surface after week and I pop them but most don't their so deep in my skin I don't know what to do anymore. I'm getting married and all I can think of is my skin. PLEASE HELP.

Share this post


Link to post
Share on other sites

If I knew the answer, I probably wouldn't be on this site right now, so in that way I'm no help.

I do want to give you a heads up though that I just started Differin a couple of nights ago. From the research I did before starting, I found that there's what people call a "purging" or "initial breakout" stage a few weeks in. The drug is known to be one that causes acne to get worse before it gets better. If you've been on it for two weeks and your wedding is in two weeks, you'll be on week 4, and I've read a lot of users' reviews and experiences on this site that have had bad break outs at that point in time.

Having said that, I have no clue whether coming off now would have a lasting adverse effect that will still cause you problems two weeks from now. You might want to look into it further and see if the differin is your best option at this point in time considering your timeline though, and find out if you will likely have more problems with your complexion if you stop than if you continue. If I were you, I'd double check with the dermatologist on that to be sure.

Regardless, I think every bride is beautiful on her wedding day, and I'm sure everyone in attendance on your big day will see that you're radiant no matter what! 

Best wishes!!!!!

Edited by K10S84
typos-ugh

Share this post


Link to post
Share on other sites

Hiy dear so sad u should contact to endocrinology doctor its very worthwhile for u problem really trust its ur endocrinology problem not derma...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×